# SDR TWAA9913905

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N976Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47248
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND LONGERON 8L WAS CRACKED .375 INCHES AT STA 680.  SPLICED NEW SECTION OF LONGERON USING SRM 53-02, FIG 18 FOR SPLICE.
